Issues

 / 

1991

 / 

August

  

Reviews of topical problems


Classical nonlinear dynamics and chaos of rays in problems of wave propagation in inhomogeneous media

PACS: 05.45.Df, 05.45.Mt, 43.20.Dk (all)
DOI: 10.1070/PU1991v034n08ABEH002461
URL: https://ufn.ru/en/articles/1991/8/a/
Citation: Abdullaev S S, Zaslavskii G M "Classical nonlinear dynamics and chaos of rays in problems of wave propagation in inhomogeneous media" Sov. Phys. Usp. 34 (8) 645–664 (1991)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks
@article{Abdullaev:1991,
	author = {S. S. Abdullaev and G. M. Zaslavskii},
	title = {Classical nonlinear dynamics and chaos of rays in problems of wave propagation in inhomogeneous media},
	publisher = {Physics-Uspekhi},
	year = {1991},
	journal = {Phys. Usp.},
	volume = {34},
	number = {8},
	pages = {645-664},
	url = {https://ufn.ru/en/articles/1991/8/a/},
	doi = {10.1070/PU1991v034n08ABEH002461}
}

Оригинал: Абдуллаев С С, Заславский Г М «Классические нелинейная динамика и хаос лучей в задачах распространения волн в неоднородных средах» УФН 161 (8) 1–43 (1991); DOI: 10.3367/UFNr.0161.199108a.0001

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions